# SDR DHL2007781015

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL LOWER SIDE DENTED BETWEEN NAC STA 70 AND 85.  CUT OUT DAMAGED AREA OF COWL, 17.5" BY 9.5" APPROX, PER B727 SRM 54-30-3 FIG 3.FABRICATED; FILLER FROM 2024-T3, .040" BY 9" BY 18", PO NR 9004042; AND DOUBLER FROM 2024-T3, .050" BY 20.5" BY 6.5" (INTERNAL), PO NR 9003958, PER B727 SRM 54-30-2 FIG 1 AND 54-30-3 FIG 3.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 54-30-3 FIG 3.
